MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CONV SHIM SZ7 18MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CONV SHIM SZ7 18MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-00-944
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device revealed the device was broken, not cracked.The investigation did not establish that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Event or Problem Description
It was reported that the attune shims are cracked and needs to be replaced.

Brand Name
ATTUNE CONV SHIM SZ7 18MM
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10143762
Report Number1818910-2020-13643
Device Sequence Number14180888
Product Code HWT
UDI-Device Identifier10603295135210
UDI-Public10603295135210
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-944
Device Catalogue Number254500944
Device Lot NumberBFA0RMA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2020
Initial Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1